Open Journal of Modern Linguistics

Vol.2 No.3(2012), Paper ID 22780, 5 pages

DOI:10.4236/ojml.2012.23011

 

Optimality Theoretic Representation of Stress in Cairene Arabic

 

Rajaa Aquil

 

School of Modern Languages, Georgia Institute of Technology, Atlanta, USA

 

Copyright © 2012 Rajaa Aquil et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Aquil, R. (2012). Optimality Theoretic Representation of Stress in Cairene Arabic. Open Journal of Modern Linguistics, 2, 85-89. doi: 10.4236/ojml.2012.23011.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.